# SDR IPXA2019091246688

- Difficulty date: September 12, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 27,886 hours, 17,333 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545799
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3 MAIN CARGO COMPARTMENT FLOOR PANEL 232XSF DAMAGED. FABBED PANEL 232XSF FROM 5024N400001SS-G BATCH# 352551 PER SREO B757-5320-9692-K.
